# SDR DALA2023070705502

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION RUDDER HINGE #7 BUSHING UPPER AND LOWER ON VERTICAL STABILIZER (2 EA). CORRECTIVE ACTION: REPLACED BUSHINGS (2 EA) ON HINGE FITTING #7 OF RUDDER VERTICAL STABILIZER AS PER A319 SRM 51-72-12-911-002. (2852193)
